# SDR TWAA9818003

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 385-391
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND SIX INCH BY 12 INCH BY 0.070 INCH DENT IN FUSELAGE SKIN AT STA 385 TO 391, LONGERON 29L TO 29R.  REPAIRED PER ARA 15743.
